www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/9652

Title: ON DYNAMICAL SYSTEMS CLOSE TO A PRODUCT OF m ROTATIONS
Authors: BONCKAERT, Patrick
Carletti, Timoteo
Fontich, Ernest
Issue Date: 2009
Publisher: AMER INST MATHEMATICAL SCIENCES
Citation: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 24(2). p. 349-366
Abstract: We consider one parameter families of analytic vector fields and diffeomorphisms, including for a parameter value, say epsilon = 0, the product of rotations in R-2m x R-n such that for positive values of the parameter the origin is a hyperbolic point of saddle type. We address the question of determining the limit stable invariant manifold when epsilon goes to zero as a subcenter invariant manifold when epsilon = 0.
Notes: [Bonckaert, Patrick] Hasselt Univ, B-3590 Diepenbeek, Belgium. [Carletti, Timoteo] Fac Univ Notre Dame Paix, Dept Math, B-5000 Namur, Belgium. [Fontich, Ernest] Univ Barcelona, Dept Matemat Aplicada & Anal, E-08007 Barcelona, Spain.
URI: http://hdl.handle.net/1942/9652
DOI: 10.3934/dcds.2009.24.349
ISI #: 000265190500005
ISSN: 1078-0947
Category: A1
Type: Journal Contribution
Validation: ecoom, 2010
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.